The Annals of Mathematical Statistics

A Note on Sequences of Continuous Parameter Markov Chains

Thomas G. Kurtz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1078-1082.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697612

Digital Object Identifier
doi:10.1214/aoms/1177697612

Mathematical Reviews number (MathSciNet)
MR246370

Zentralblatt MATH identifier
0181.44801

JSTOR
links.jstor.org

Citation

Kurtz, Thomas G. A Note on Sequences of Continuous Parameter Markov Chains. Ann. Math. Statist. 40 (1969), no. 3, 1078--1082. doi:10.1214/aoms/1177697612. https://projecteuclid.org/euclid.aoms/1177697612


Export citation